# SDR AWXA9700545

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND DENT RT SIDE AFT OF AFT CARGO DOOR AWM 106 NR 971247.  REPAIRED PER SRM 53-00-01, FIGURE 2C1, BS 864 TO 895, STR 21R TO 22R.
